Oh yeah its caused by the meds and alot of us has went through that, myself i found that using blistex to keep my lips moist took care of it......... Best to you.
One of the gals in here previously mentioned using Vagisil for this. Yeah, yeah I know; but she said it worked...
Interferon tends to do weird things to our skin; muddle through it, and it'll go away after your done. Good luck--
Yup....that was me. I must have gotten the idea from someone here because even on tx, I couldn't have come up with that, lol!
But, yes....Vagisil worked for me.
I posted a question on mouth sores during treatment a few days ago and got great responses. Went to the doc and his answer was just hang in there for the last few weeks. Have been using mouthwash which tingles a little bit!! Also using Oral B Amosun which seems to help.
Good luck and Hang in there. I'll be over soon.
You could try products with lysine in them. I use something called super lysine from the health food store.
Try to stay away from acidic foods to keep them from coming back although the meds are to blame.
I have had the mouth sores, very dry skin, and dry eyes. I told my friend about the mouth sores. She had a severe brain injury many years ago and told me that during recovery she would get sores from thrush which I never had before, but heard the sores were like that. She told me the dr had her gargle with water and white vinegar (just a little).
The idea was to change the ph of the mouth. I've done this with rice vinegar because that's what I had in the house and strangely enough it went away. it actually felt soothing, did not burn. Maybe it will help for you. - Good luck- Dave